# SDR DALA2024120311414

- Difficulty date: December 1, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N866DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31977
- Aircraft time: 25,800 hours, 10,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: 866dn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6558133) EMERGENCY LIGHTS AT ROWS 866DN INOP. REMOVED AND REPLACED BATTERY PACK ASSY AT SEAT 26F PER B737 AMM 33-51. EMERGENCY PATHWAY LIGHTS OPERATE NORMALLY AT THIS TIME.
